Common fixed point theorems for two mappings in \(D^∗\)-metric spaces

Authors

  • Shaban Sedghi Department of Mathematics, Islamic Azad University-Ghaemshahr Branch, Ghaemshahr P.O.Box 163, Iran.
  • Nabi Shobe Department of Mathematics, Islamic Azad University-Babol Branch, Iran.
  • Shahram Sedghi Department of Mechanical Engineering,Iran University of Science and Technology, Narmak, Tehran 16844, Iran.

Keywords:

D ∗ -metric contractive mapping, complete D ∗ -metric space, common fixed point theorem

Abstract

In this paper, we give some new definitions of D∗D∗-metric spaces and we prove a common fixed point theorem for two mappings under the condition of weakly compatible mappings in complete D∗D∗-metric spaces. We get some improved versions of several fixed point theorems in complete \(D^∗)-metric spaces.

Downloads

Download data is not yet available.

Downloads

Published

2008-12-31

How to Cite

Common fixed point theorems for two mappings in \(D^∗\)-metric spaces. (2008). Journal of Prime Research in Mathematics, 4(1), 132 – 142. https://jprm.sms.edu.pk/index.php/jprm/article/view/41